# SDR SWAA2025090511349

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N8902Q
- Make and model: Boeing 737-8
- Aircraft serial: 68119
- Aircraft time: 6,724 hours, 3,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBD FLASHLIGHT WONT TEST.   OK TO CONTINUE PER MEL 25-64-02A SP1B.  R & R FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD.
